# SDR 99FDEA00477

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 782 - RT WING RT STUB TANK PLATE LAND NEEDS RESIDUE REMOVED FWD SPAR ACCESS.  CORROSION REMOVED AND REPLACED AREA PER EA NR 75710-45413 DATED 9-29-99 SEEN NR 782 AND JPF AREA ON REVERSE SIDE.
